Academic Journals Database
Disseminating quality controlled scientific knowledge

Solvability Conditions of the Cauchy Problem for the System of Internal Waves

ADD TO MY LIST
 
Author(s): Inessa Matveeva

Journal: Sel├žuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 2;
Issue: 1;
Start page: 69;
Date: 2001;
Original page

Keywords: Integrodifferential equations | Cauchy problem | conditions of solvability | weighted Sobolev spaces.

ABSTRACT
The author studies the Cauchy problem for a system of integrodifferential equations describing internal waves for the Boussinesq approximation. The necessary and sufficient conditions of solvability in weighted Sobolev spaces are established.
Correct all grammar errors with Grammarly     Coupon Page 40% off FileCure